Representations of Positive Integers by Positive Quadratic Forms


TEKCAN A. , ÖZKOÇ A., GEZER B., BİZİM O.

Southeast Asian Bulletin of Mathematics, vol.35, no.1, pp.137-148, 2011 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 2011
  • Title of Journal : Southeast Asian Bulletin of Mathematics
  • Page Numbers: pp.137-148

Abstract

In this work we consider the representations of positive integers by quadratic forms F-1 = x(1)(2) + x(1)x(2) + 8x(2)(2) and G(1) = 2x(1)(2) + x(1)x(2) + 4x(2)(2) of discriminant 31 and we obtain some results concerning the modular forms (sci) (T; F, phi(tau s)). Moreover we construct a basis for the cusp form space S-4 (Gamma(0) (31), 1), and then we give some formulas for the number of representations of positive integer n by positive definite quadratic forms.